# SDR FDEA202008282060

- Difficulty date: August 28, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327990300200
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151RF IS DAMAGED.  FABRICATED AFT PIT FLOOR PANEL 151RF ON VTMAE TRAVELER NR T20/1507606 PER DWG SRZ-25-005.  MAJOR REPAIR.
